The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1019 KB) | Metadata | Table of Contents | ZAA summary
Volume 10, Issue 4, 1991, pp. 447–460
DOI: 10.4171/ZAA/467

Published online: 1991-12-31

Operator Calculus for Elliptic Boundary Value Problems in Unbounded Domains

Swanhild Bernstein[1]

(1) Technische Universität Bergakademie Freiberg, Germany

The main result of the paper is the proof of the applicability of hypercomplex methods for elliptic boundary value problems in outer domains, i.e. domains, which lies outside a closed compact surface.

Keywords: operator calculus, elliptic boundary value problems, unbounded domains

Bernstein Swanhild: Operator Calculus for Elliptic Boundary Value Problems in Unbounded Domains. Z. Anal. Anwend. 10 (1991), 447-460. doi: 10.4171/ZAA/467